# SDR 2023FA0000583

- Difficulty date: June 27, 2022
- Submitted: October 4, 2023
- Operation: General aviation
- Aircraft: N725MF
- Make and model: Skrsky S76C
- Aircraft serial: 760532
- Aircraft time: 4,257 hours, 8,229 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 7620222003546
- Condition: Corroded
- Location: Zone 100
- Part time: 4,257 hours, 8,229 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED ASSY. KEEL BEAM PANEL CORRODED BEYOND LIMITS.  REPLACED CORRODED KEEL BEAM WITH SERVICEABLE KEEL BEAM.
